View Full Version : Hair loss makes you a freak

05-06-2016, 09:51 PM
So in order to keep my hair I have to take ****ing finasteride everyday and practically turn myself into a woman by changing my hormones. looking up Hypogonadism scares the shit out of me, because i really want a solution to my balding and finasteride seems like the actual only cure.

Idk if i should go bald and be a ****ing man or take finasteride for a decade or two of hair and practically turn my hormones around, I bet about 3 or 4 out of 10 people experience some ED, def more than 2%. i'm only 22 and i have to ****ing have this decision

this is what scares the shit out of me

i bet if i change my diet i can avoid that hypogonas shit but if it happens i'm gonna be ****ing depressed because i could have not just taken that pill and still manly

06-16-2016, 09:13 PM
It will be fine bro. Finasteride is seriously benign. My derm has been seeing patients who have been on fin for over a decade with literally no problems or sides. Just relax!

It does suck that we have to make this decision. I know, I had to make it at 27 too, with all my parents / grandparents / maternal grandparents included NW1s in their 60s. We deal with bullshit and nobody supports us, other than each other. Keep going.

Rashid Rashid, MD, PhD
06-17-2016, 03:12 AM
All medications have side effects but they tend to be rare. It is important you maintain close follow up with your doctor.

06-17-2016, 06:44 PM
You really need to do more research. Afterwards you will realize your posts seem to exhibit quite a bit of unwarranted paranoia. Tune in to the BaldTruth weekly broadcast, they cover this topic on a regular basis. Both hosts have been using Finasteride for decades with no issues.

06-23-2016, 01:01 AM
Always expect some side effects whenever you are under medications. Don't freak out a lot. If you think you cannot bare the side effects and it is affecting you a lot then always talk to your doctor.